# SDR AALA202006229001

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,405 hours, 13,488 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2050BC02
- Part serial: 56022885
- Condition: Warning Message
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB IAS DISAGREE MESSAGE. FIRST OFFICERS AIRSPEED INDICATED 130 KNOTS SLOW AT ALTITUDE. DURING  DESCENT THROUGH 20,000 AIRSPEED RETURNED TO NORMAL THROUGH THE REST OF THE FLIGHT. MAINTENANCE FOUND FAULT MESSAGES ON AIR DATA INERTIAL REFERENCE UNIT NR 2 (ADIRU) AND REPLACED IT IAW AMM 34-21-00. SATISFACTORY OPERATIONAL CHECKS WERE ACCOMPLISHED.
